advertisement
Question
Posted by: Lili | 2003/01/08

Q.

NurIstrate and smelly periods

Hi,
I used NurIstrate from July 1999-Sep 2000.I never had periods during the I was on it.By December 2000 I had a very heavy flow of periods which was quite smelly.Periods continued--with intervals of two weeks--till March 2001, then they became regular but still smelly and I had smelly discharge.I went for pap smear which came clean(no cancerous cells) only bacteria(thrush).During 2002 my periods were not smelly at all.I never used Nuristrate again till September 2002.Two weeks after the injection, I had smelly periods for 2 weeks.I never went for a follow-up consultation cause I want to change contraceptives.Do you think the smelly periods caused by NurIstrate!

1
user comments

C.

Posted by: GynaeDoc | 2003/01/10

Nuristerate does not cause smelly periods. It can cause irregular periods or absence of periods. If you had an infection beofre, you may have one again which isd causing the smell.

Best wishes

Reply to GynaeDoc

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement